# SDR HALA2010061100254

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,949 hours, 14,308 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284F
- Part serial: 2396
- Condition: Inoperative
- Location: Rt Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RT GEN DRIVE LIGHT OFF AND RT FIELD LIGHT OFF.  REPLACED RT GEN CONTROL UNIT IAW AMM 24-22-02. OPS CHECK OK.
